Alert archive / Virginia / Tornado Warnings in 2024

Tornado Warning 41, NWS Baltimore/Washington

August 9, 2024King George County, Virginia; Charles County, Maryland

NWS Baltimore/Washington issued this tornado warning at Aug 9, 2024, 4:39 AM EDT for King George County, Virginia; Charles County, Maryland. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 9, 2024, 4:39 AM EDT (08:39 UTC)
Expired
Aug 9, 2024, 4:56 AM EDT
In force
17 min
Issued by
NWS Baltimore/Washington
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Charles County, MD, King George County, VA

The radar

The Sterling radar (KLWX), 76 km from the middle of the area, began a volume at 08:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 8, 6:37 PM EDTTornado WatchSPC12 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 8.7 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2024-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 886 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2024-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
886 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
607 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
132 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.4

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this tornado warning went out at Aug 9, 4:07 AM EDT, 32 minutes earlier.

Area forecast discussion, Aug 9, 4:07 AM EDT, 32 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
407 AM EDT Fri Aug 9 2024

.SYNOPSIS...
The remnants of Debby will move through the area today. High
pressure will gradually build into the area this weekend. A
couple weak disturbances could cross the area next week.

&&

.NEAR TERM /THROUGH TONIGHT/...
The remnant low of Debby is now rapidly moving north (nearing Elkins
WV at 330 AM) as it becomes absorbed in a mid latitude trough.
Shield of heavy rain ahead of the low has been lifting across
western portions of the forecast area with more isolated bands
to the east as a dry slot moved in. Through the day, rain will
eventually become concentrated in the trailing surface
trough/cold front which will eventually move east by tonight.

The flash flood threat will remain present through the day due
to the tropical airmass and potential for training bands, but
the overall threat will be lower after the shield of heavy rain
lifts to the north. A Flood Watch remains in effect for much of
the area until 8 PM, but will likely be trimmed away as the
forcing gradually moves east. Additional watches are in effect
for the specific larger rivers.

A Tornado Watch remains in effect until 7 AM, although there is
a relative lull in the threat since there is a minimum of
convection where the best ingredients exist (closer to the I-95
corridor). There may be a renewed threat after sunrise across
the eastern half of the area as forcing for convection
increases.

Wind Advisory for the Blue Ridge will persist for a few more
hours with winds then gradually decreasing as the low pulls
away.

See section below for coastal flooding threats.

&&

.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
By Saturday morning, the remnants of Debby are quickly absorbed by
an approaching upper trough to our north and ejected away from the
area. Gusty NW winds to around 20-25 mph will gradually diminish
through the day Saturday as the pressure gradient weakens. Clearing
skies and downsloping will allow temperatures to warm into the mid-
upper 80s east of the Blue Ridge by the afternoon. Lows will drop
into the 50s-60s for most, and hovering around 70 in the metros and
along the waters.

As an upper trough swings into the Northeast on Sunday, the
associated cold front will have already moved through the area and
begun ushering in a cooler and much drier air mass, keeping highs in
the 80s with dew points in the 50s to 60s through early next week.
Low temperatures will range from the 50s in the mountains to near 70
along the waters.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
An upper trough will remain over the Northeast through the extended
while surface high pressure builds in from the west. Highs in the
80s with dew points in the 50s to 60s continue early next week, and
gradually warm and moisten by late week. Low temperatures will range
from the 50s in the mountains to near 70 along the waters.

Mostly dry conditions persist during this period as high pressure
builds in from the west. As the upper trough continues eastward,
guidance suggests a series of shortwave troughs rounding the base of
the trough and digging southward. However, models vary significantly
on when to bring in the shortwave and to where. This uncertainty is
combined with lower PWATs and surface high pressure, so while some
showers are possible when a shortwave swings through, there won't be
much moisture to act on and high pressure could suppress it further.
Do have some slight chance PoPs at times in the extended to reflect
this possibility, and chance PoPS on Tuesday. Latest suite of
guidance has some agreement on the signal for Tuesday, but PWATs are
modest around 1.25". Models still favor greater chances for rain
later in the week.

&&

.AVIATION /08Z FRIDAY THROUGH TUESDAY/...
Ceilings are expected to drop to IFR this morning. The remnants
of Debby will continue to move north of the area early this
morning, taking the more widespread heavy rain affecting CHO and
MRB with it. Additional showers will be in narrower bands that
are more difficult to time and place in the TAFs. However, the
best chance for a few thunderstorms seems to be during the
morning hours to perhaps mid afternoon in the Baltimore area.

Winds will be out of the south, and may gust to around 20-35
knots at times. Ceilings should finally improve back to MVFR
and then VFR during the afternoon into the evening from west to
east. Winds will turn from southerly to northwesterly as a cold
front moves through during the evening. VFR conditions and
northwesterly winds are expected on Saturday and Sunday.

VFR conditions are expected Monday and Tuesday. Westerly flow on
Monday becomes lighter and more N/NW Tuesday.

&&

.MARINE...
Winds will continue to increase northward up the bay as the
remnants of Debby track to the west of the waters. Gale Warnings
are in effect across all waters through this evening. Gusts up
to 40 knots out of the south to southeast will be possible
during that time, especially on the wider waters. Waterspouts
also can't be ruled out, especially during the morning until
early afternoon.

Winds will turn northwesterly behind a cold front tonight. SCA
conditions may linger for a time, but the potential seems to
have decreased some Saturday. A brief northerly surge is
possible Saturday night, but overall lighter winds are expected
through Sunday.

No hazardous marine conditions are expected through early next week
with light west to northwest flow over the waters and high pressure
building in from the west.

&&

.HYDROLOGY...
The most widespread heavy rain will exit the area this morning,
but additional bands of locally heavy rain will continue through
the day. A fairly widespread 2-5 inches has fallen in locations
adjacent to the Blue Ridge and west, while heavy rain has been
more isolated to the east. Another couple inches are possible in
western areas through the morning. Areas of flash flooding
remain likely, eventually translating into some river flooding,
mainly minor.

Larger stem river flooding may continue into this weekend as
water filters down through the Potomac basin.

&&

.TIDES/COASTAL FLOODING...
Water levels continue to rise in strong southerly winds ahead of
the remnants of Debby. Widespread minor flooding is likely to
occur again in most locations during the next two high tide
cycles (this morning, and this evening/tonight). So far, Coastal
Flood Warnings for moderate flooding are in effect for Anne
Arundel and Baltimore Counties, but a few more places (namely
Havre de Grace and DC SW Waterfront) may need to be added as the
surge overperforms, especially in the northern end of the bay.
The highest tide will likely be the one this morning in most
places with some decrease this evening. Water levels then start
decreasing rapidly early Saturday as the low pulls away.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...Flood Watch through this evening for DCZ001.
     Coastal Flood Advisory until 3 AM EDT Saturday for DCZ001.
MD...Flood Watch through this evening for MDZ001-003>006-008-011-
     013-014-501>508.
     Gale Warning until 10 PM EDT this evening for MDZ008.
     Coastal Flood Advisory from noon today to 4 PM EDT this
     afternoon for MDZ008.
     Coastal Flood Warning until 2 PM EDT this afternoon for MDZ011.
     Coastal Flood Advisory from 2 PM this afternoon to 3 AM EDT
     Saturday for MDZ011.
     Coastal Flood Advisory until 9 PM EDT this evening for MDZ013-
     017.
     Coastal Flood Warning until 4 AM EDT Saturday for MDZ014.
     Coastal Flood Advisory until 9 PM EDT this evening for MDZ016.
     Coastal Flood Advisory until 10 PM EDT this evening for MDZ018.
     Coastal Flood Advisory until 4 AM EDT Saturday for MDZ508.
VA...Flood Watch through this evening for VAZ025>031-036>040-050-
     051-053-054-501>508-526-527.
     Coastal Flood Advisory until 9 PM EDT this evening for VAZ053-
     055-527.
     Coastal Flood Advisory until 9 PM EDT this evening for VAZ057.
     Coastal Flood Advisory until 2 AM EDT Saturday for VAZ054.
     Wind Advisory until 11 AM EDT this morning for VAZ507-508.
WV...Flood Watch through this evening for WVZ050>053-055-501>506.
MARINE...Flood Watch through this evening for ANZ530.
     Gale Warning until 10 PM EDT this evening for ANZ530>543.
     Coastal Flood Advisory from noon today to 4 PM EDT this
     afternoon for ANZ530.

&&

SYNOPSIS...ADS
NEAR TERM...ADS
SHORT TERM...CAS
LONG TERM...CAS
AVIATION...ADS/CAS
MARINE...ADS/CAS
HYDROLOGY...ADS
TIDES/COASTAL FLOODING...ADS
Hazardous weather outlook, Aug 9, 4:39 AM EDT, 0 minutes before
Hazardous Weather Outlook
National Weather Service Baltimore MD/Washington DC
439 AM EDT Fri Aug 9 2024

ANZ530>543-DCZ001-MDZ008-011-013-014-016>018-504-506-508-
VAZ053>057-527-100845-
Chesapeake Bay north of Pooles Island MD-
Chesapeake Bay from Pooles Island to Sandy Point MD-
Chesapeake Bay from Sandy Point to North Beach MD-
Chesapeake Bay from North Beach to Drum Point MD-
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tidal Potomac from Key Bridge to Indian Head MD-
Tidal Potomac from Indian Head to Cobb Island MD-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Patapsco River including Baltimore Harbor-
Chester River to Queenstown MD-Eastern Bay-
Choptank River to Cambridge MD and the Little Choptank River-
Patuxent River to Broomes Island MD-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-District of Columbia-Cecil-Southern Baltimore-
Prince Georges-Anne Arundel-Charles-St. Marys-Calvert-
Central and Southeast Montgomery-Central and Southeast Howard-
Southeast Harford-Fairfax-Arlington/Falls Church/Alexandria-
Stafford-Spotsylvania-King George-
Central and Southeast Prince William/Manassas/Manassas Park-
439 AM EDT Fri Aug 9 2024

This Hazardous Weather Outlook is for the Maryland portion of the
Chesapeake Bay, Tidal Potomac River, and I-95 corridor through
central Maryland, northern Virginia, and District of Columbia.

.DAY ONE...Today and Tonight

A Gale Warning is in effect for all tidal waters until 10 PM.

A Coastal Flood Warning is in effect for Baltimore County and
Baltimore City through this afternoon and for Anne Arundel County
through tonight.

A Tornado Watch has been issued for the entire outlook area
through 7 AM Friday. The risk of a few tornadoes may continue
through this afternoon.

A Flood Watch for flash flooding is currently in effect for much
of the outlook area through 8 PM outside of southern Maryland and
central Virginia.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Some river flooding could linger into the weekend.

.SPOTTER INFORMATION STATEMENT...

Please report hazardous weather, flooding, and damage to the
National Weather Service according to standard operating
procedures.

MDZ003>006-503-505-507-VAZ025>031-036>040-050-051-501-502-505>508-
526-WVZ050>053-055-100845-
Washington-Frederick MD-Carroll-Northern Baltimore-
Northwest Montgomery-Northwest Howard-Northwest Harford-Augusta-
Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-Nelson-
Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper-
Northern Fauquier-Southern Fauquier-Western Loudoun-
Eastern Loudoun-Northern Virginia Blue Ridge-
Central Virginia Blue Ridge-Northwest Prince William-Hampshire-
Morgan-Berkeley-Jefferson-Hardy-
439 AM EDT Fri Aug 9 2024

This Hazardous Weather Outlook is for portions of eastern West
Virginia, northern and central Virginia, and central and western
Maryland.

.DAY ONE...Today and Tonight

A Tornado Watch is in effect for much outlook area through 7 AM.
The threat of a few tornadoes may continue through this afternoon
in the Baltimore/Washington metro area.

A Flood Watch for flash flooding remains in effect for the entire
outlook area through 8 PM.

A Wind Advisory is in effect for the Blue Ridge Mountains through
11 AM.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Some river flooding could linger into the weekend.

.SPOTTER INFORMATION STATEMENT...

Please report hazardous weather, flooding, and damage to the
National Weather Service according to standard operating
procedures.

MDZ001-501-502-VAZ503-504-WVZ501>506-100845-
Garrett-Extreme Western Allegany-Central and Eastern Allegany-
Western Highland-Eastern Highland-Western Grant-Eastern Grant-
Western Mineral-Eastern Mineral-Western Pendleton-
Eastern Pendleton-
439 AM EDT Fri Aug 9 2024

This Hazardous Weather Outlook is for the Allegheny Front
counties in western Maryland, eastern West Virginia, and Highland
County Virginia.

.DAY ONE...Today and Tonight

A Flood Watch for flash flooding is in effect for the entire
outlook area through 8 PM.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Some river flooding could linger into the weekend.

.SPOTTER INFORMATION STATEMENT...

Please report hazardous weather, flooding, and damage to the
National Weather Service according to standard operating
procedures.

In the hours before

Local storm report, Aug 9, 3:19 AM EDT, 1 hour 20 minutes before
Preliminary Local Storm Report
National Weather Service Baltimore MD/Washington DC
319 AM EDT Fri Aug 09 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0314 AM     Flood            1 E Harrisonburg        38.44N  78.85W
08/09/2024                   Rockingham         VA   Emergency Mngr

            Emergency manager reported around a dozen roads closed
            in Harrisonburg due to flooding and a few disabled
            vehicles near E Market St.

&&

Event Number LWX2403806

CAS
Local storm report, Aug 9, 3:44 AM EDT, 55 minutes before
Preliminary Local Storm Report
National Weather Service Baltimore MD/Washington DC
344 AM EDT Fri Aug 09 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0317 AM     Flood            1 SW Damon              37.81N  78.68W
08/09/2024                   Albemarle          VA   Dept of Highways

            Road closure due to flooding near Irish Rd and Schuyler
            Rd.

&&

Event Number LWX2403807

CAS
Local storm report, Aug 9, 3:50 AM EDT, 49 minutes before
Preliminary Local Storm Report
National Weather Service Baltimore MD/Washington DC
350 AM EDT Fri Aug 09 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0344 AM     Landslide        5 SSE Greenfield        37.86N  78.81W
08/09/2024                   Nelson             VA   911 Call Center

            Report of a mudslide near River Rd and Old Roberts
            Mountain Rd.

&&

Event Number LWX2403808

CAS
Local storm report, Aug 9, 4:26 AM EDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Baltimore MD/Washington DC
426 AM EDT Fri Aug 09 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0233 AM     Flood            1 NNW Martinsburg       39.47N  77.97W
08/09/2024                   Berkeley           WV   Mesonet

            Tuscarora Creek at Martinsburg rose above flood stage.
            At this level, water reaches the parking lot at War
            Memorial Park.

&&

Event Number LWX2403809

ADS
Local storm report, Aug 9, 4:28 AM EDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Baltimore MD/Washington DC
428 AM EDT Fri Aug 09 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0256 AM     Flood            Martinsburg             39.42N  77.94W
08/09/2024                   Berkeley           WV   Mesonet

            Opequon Creek at Martinsburg rose above flood stage.

&&

Event Number LWX2403810

ADS
Local storm report, Aug 9, 4:32 AM EDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Baltimore MD/Washington DC
432 AM EDT Fri Aug 09 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 AM     Flood            Criglersville           38.46N  78.30W
08/09/2024                   Madison            VA   911 Call Center

            Report of low water bridge flooded and impassible near
            Lindsay Ln and Old Blue Ridge Turnpike.

&&

Event Number LWX2403811

CAS

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 8:00 PM EDTTornado WarningLWXPrince William, Stafford30 min
Aug 8, 8:13 PM EDTTornado Warning Tornado observedLWXFauquier18 min
Aug 8, 8:14 PM EDTTornado WarningLWXFauquier18 min
Aug 8, 9:07 PM EDTFlash Flood WarningLWXClarke, Fauquier, Frederick, Loudoun, Rappahannock, Warren and 1 more6 hr
Aug 8, 9:07 PM EDTTornado WarningLWXClarke, Fauquier, Loudoun23 min
Aug 8, 9:26 PM EDTTornado Warning Tornado observedLWXClarke, Frederick, Loudoun19 min
Aug 8, 9:40 PM EDTTornado WarningLWXClarke, Fauquier, Loudoun35 min
Aug 8, 10:48 PM EDTFlash Flood WarningLWXAlbemarle, Augusta, Nelson, City of Staunton, City of Waynesboro7 hr
Aug 8, 10:52 PM EDTFlash Flood WarningLWXGreene, Madison, Page, Rappahannock, Rockingham, Warren10 hr
Aug 8, 11:53 PM EDTFlash Flood WarningLWXFrederick3 hr
Aug 9, 2:49 AM EDTAreal Flood WarningLWXFrederick28 hr
Aug 9, 3:16 AM EDTAreal Flood WarningLWXAugusta, Rockingham, City of Harrisonburg6 hr
Aug 9, 3:25 AM EDTAreal Flood WarningLWXClarke, Fauquier, Frederick, Loudoun, Rappahannock, Warren and 1 more10 hr
Aug 9, 4:19 AM EDTFlash Flood WarningLWXFrederick, Page, Rockingham, Shenandoah, Warren3 hr
Aug 9, 4:41 AM EDTSpecial Marine WarningLWX34 min
Aug 9, 5:07 AM EDTAreal Flood WarningLWXAlbemarle, Culpeper, Greene, Madison, Orange, City of Charlottesville13 hr
Aug 9, 5:17 AM EDTFlash Flood WarningLWXFrederick2 hr
Aug 9, 5:37 AM EDTAreal Flood WarningLWXAlbemarle, Augusta, Nelson, City of Waynesboro6 hr
Aug 9, 5:45 AM EDTTornado WarningLWXKing George30 min
Aug 9, 5:48 AM EDTSpecial Marine WarningLWX27 min
Aug 9, 6:19 AM EDTSpecial Marine WarningLWX26 min
Aug 9, 6:22 AM EDTTornado WarningLWXArlington, Fairfax, Prince William, City of Alexandria23 min
Aug 9, 6:31 AM EDTFlash Flood Warning Considerable damage threatLWXGreene, Madison, Page, Rockingham3 hr
Aug 9, 6:37 AM EDTFlash Flood WarningLWXArlington, Fairfax, City of Alexandria, City of Falls Church2 hr
Aug 9, 7:28 AM EDTAreal Flood WarningLWXFrederick, Page, Rockingham, Shenandoah, Warren7 hr
Aug 9, 7:46 AM EDTAreal Flood WarningLWXFrederick7 hr
Aug 9, 7:48 AM EDTSpecial Marine WarningLWX42 min
Aug 9, 7:48 AM EDTTornado WarningLWXFairfax27 min
Aug 9, 8:00 AM EDTFlash Flood WarningLWXArlington, Fairfax, City of Alexandria3 hr
Aug 9, 8:35 AM EDTAreal Flood WarningLWXGreene, Madison, Page, Rappahannock, Rockingham, Warren5 hr
Aug 9, 9:04 AM EDTAreal Flood WarningLWXArlington, Fairfax, City of Alexandria, City of Falls Church4 hr
Aug 9, 9:36 AM EDTSmall Craft AdvisoryLWX12 hr
Aug 9, 10:33 AM EDTAreal Flood WarningLWXArlington, Fairfax, City of Alexandria3 hr
Aug 9, 11:07 AM EDTSpecial Marine WarningLWX68 min
Aug 9, 11:59 AM EDTRiver Flood WarningLWXCulpeper, Fauquier6 hr
Aug 9, 5:08 PM EDTAreal Flood WarningLWXFrederick, Shenandoah10 hr
Aug 9, 6:22 PM EDTRiver Flood WarningLWXLoudoun22 hr
Aug 9, 7:46 PM EDTRiver Flood WarningLWXClarke, Warren13 hr
Aug 9, 1:50 AM EDTFlash Flood WarningLWXBaltimore, Carroll, Frederick, Howard3 hr
Aug 9, 3:52 AM EDTFlash Flood WarningLWXBaltimore, Carroll8 hr
Aug 9, 4:36 AM EDTAreal Flood WarningLWXBaltimore, Carroll, Frederick, Howard4 hr
Aug 9, 6:13 AM EDTTornado WarningLWXCharles17 min
Aug 9, 7:00 AM EDTFlash Flood WarningLWXMontgomery4 hr
Aug 9, 7:40 AM EDTTornado WarningLWXCarroll, Howard, Montgomery20 min
Aug 9, 8:04 AM EDTTornado WarningLWXCarroll26 min
Aug 9, 8:23 AM EDTTornado WarningLWXPrince George's11 min
Aug 9, 8:27 AM EDTFlash Flood WarningLWXAnne Arundel, Howard, Montgomery, Prince George's3 hr
Aug 9, 8:48 AM EDTFlash Flood WarningLWXBaltimore, Carroll, Frederick, Howard95 min
Aug 9, 8:57 AM EDTTornado WarningLWXCarroll18 min
Aug 9, 10:20 AM EDTAreal Flood WarningLWXCarroll, Frederick6 hr
Aug 9, 10:23 AM EDTAreal Flood WarningLWXBaltimore, Carroll, Frederick, Howard3 hr
Aug 9, 10:34 AM EDTAreal Flood WarningLWXMontgomery3 hr
Aug 9, 11:05 AM EDTCoastal Flood AdvisoryLWXHarford16 hr
Aug 9, 11:13 AM EDTAreal Flood WarningLWXHoward, Montgomery5 hr
Aug 9, 12:19 PM EDTRiver Flood WarningLWXWashington18 hr
Aug 9, 4:50 PM EDTAreal Flood WarningLWXBaltimore, Howard8 hr
Aug 9, 6:20 PM EDTRiver Flood WarningLWXWashington9 hr
Aug 9, 6:26 PM EDTRiver Flood WatchLWXCecil22 hr
Aug 8, 10:38 PM EDTTornado WarningLWXBerkeley, Jefferson37 min
Aug 9, 1:21 AM EDTRiver Flood WarningLWXBerkeley, Jefferson26 hr
Aug 9, 6:17 PM EDTRiver Flood WarningLWXMorgan10 hr

Nearby

Tornado Warnings in Virginia, 2024Tornado Warnings in Maryland, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.